# SDR SWAA2021040731282

- Difficulty date: November 18, 2020
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 74,542 hours, 43,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 222AF AFT OUTBOARD CORNER HAS INNER CORE AND LOWER SURFACE DAMAGE. / REPAIRED AFT O/B CORNER ON PASSENGER CABIN FLOOR PANEL 222AF PER SRM 53-00-50-2R-10 AND SRM 53-00-50-2R-0.
